Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/4293
Title: A linear algebraic method for pricing temporary life annuities and insurance policies
Authors: Date, P
Mamon, R
Jalen, L
Wang, IC
Keywords: Stochastic interest rate models;Stochastic mortality models;Annuity;Insurance premium
Issue Date: 2010
Publisher: Elsevier
Citation: Insurance: Mathematics and Economics, 47(1): 98–104, Aug 2010
Abstract: We recast the valuation of annuities and life insurance contracts under mortality and interest rates, both of which are stochastic, as a problem of solving a system of linear equations with random perturbations. A sequence of uniform approximations is developed which allows for fast and accurate computation of expected values. Our reformulation of the valuation problem provides a general framework which can be employed to find insurance premiums and annuity values covering a wide class of stochastic models for mortality and interest rate processes. The proposed approach provides a computationally efficient alternative to Monte Carlo based valuation in pricing mortality-linked contingent claims.
URI: http://bura.brunel.ac.uk/handle/2438/4293
DOI: http://dx.doi.org/10.1016/j.insmatheco.2010.04.004
ISSN: 0167-6687
Appears in Collections:Mathematical Science
Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf670.89 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.